# SDR SWIA2025F01401

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,466 hours, 32,230 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, WALKING THRU CABIN NOTICED STRONG SMELL OF ELECTRICAL BURNING ODOR.  (FLIGHT 6375) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30921491 WITH THE FOLLOWING CORRECTIVE ACTION: "CHECKED HISTORY FOR SMOKE, BURNING AND ELECTRICAL BURNING SMELL WITHIN 30 DAYS. NO HISTORY WITHIN 30 DAYS.REFERENCE THE FOLLOWING CAMPS FOR WORK PERFORMED.CP 30922385 AND CP 30925054 - FOR T/S OF ELECTRICAL BURNING ODOR/SMELL."
